# SDR SIMA2020031614001

- Difficulty date: March 14, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 39,086 hours, 33,285 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 21180100401
- Part serial: 1279
- Condition: Faulty
- Location: Nlg Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LG AIR/GROUND FAIL DURING GEAR EXTENSION ON FINAL, WENT AROUND AND IT DISAPPEARED AT 2500 MSL. 2ND ATTEMPT , EXTENDED GEAR AND INDICATION RETURNED SO WE DECLARED AN EMERGENCY AND LANDED. IT ONCE AGAIN WENT AWAY AT 700 FT AGL THIS TIME.-C/A-REMOVED AND REPLACED NLG DOOR LH ACTUATOR  IAW EMB 145 AMM 32-33-03   OPS CHECK GOOD -
